# SDR R61A20170111034

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 34,211 hours, 21,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW RECEIVED AN L1 DOOR OPEN INDICATION.   REMOVED AND REPLACED L1 DOOR AFT WARNING SENSOR IAW AMM AND OPS CHECKED GOOD.
